American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] GilYoung Cheong, Melanie Matchett Wood and Azeem Zaman. The distribution of points on superelliptic curves over finite fields. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Arnaud Bodin and Mireille Car. Waring's problem for polynomials in two variables. Proc. Amer. Math. Soc. 141 (2013) 1577-1589.
Abstract, references, and article information   
View Article: PDF

[3] Ernst-Ulrich Gekeler. On the zeroes of Goss polynomials. Trans. Amer. Math. Soc. 365 (2013) 1669-1685.
Abstract, references, and article information   
View Article: PDF

[4] Chih-Nung Hsu and Ting-Ting Nan. On the number of solutions of the linear equation in finite Carlitz modules. Proc. Amer. Math. Soc. 137 (2009) 2191-2200. MR 2495251.
Abstract, references, and article information   
View Article: PDF

[5] Paul Pollack. A polynomial analogue of the twin prime conjecture. Proc. Amer. Math. Soc. 136 (2008) 3775-3784. MR 2425715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kent E. Morrison. The polynomial analogue of a theorem of Rényi. Proc. Amer. Math. Soc. 133 (2005) 2897-2902. MR 2159767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shuqin Fan and Wenbao Han. $p$-adic formal series and primitive polynomials over finite fields. Proc. Amer. Math. Soc. 132 (2004) 15-31. MR 2021244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Philip B. McLaughlin Jr.. New frameworks for Montgomery's modular multiplication method. Math. Comp. 73 (2004) 899-906. MR 2031414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shuhong Gao. Elements of provable high orders in finite fields. Proc. Amer. Math. Soc. 127 (1999) 1615-1623. MR 1487368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daqing Wan. Generators and irreducible polynomials over finite fields. Math. Comp. 66 (1997) 1195-1212. MR 1401947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Arnold Knopfmacher and Richard Warlimont. Distinct degree factorizations for polynomials over a finite field . Trans. Amer. Math. Soc. 347 (1995) 2235-2243. MR 1277121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Da Qing Wan, Peter Jau-Shyong Shiue and Ching Shyang Chen. Value sets of polynomials over finite fields . Proc. Amer. Math. Soc. 119 (1993) 711-717. MR 1155603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gove W. Effinger and David R. Hayes. A complete solution to the polynomial 3-primes problem. Bull. Amer. Math. Soc. 24 (1991) 363-369. MR 1069987.
Abstract, references, and article information   
View Article: PDF

[14] David Goss. A formal Mellin transform in the arithmetic of function fields . Trans. Amer. Math. Soc. 327 (1991) 567-582. MR 1041048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. R. Brahana. Note on irreducible quartic congruences . Trans. Amer. Math. Soc. 38 (1935) 395-400. MR 1501817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1